# SDR SWAA2023120517645

- Difficulty date: November 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION - CRACKED SUPPORT FLOOR AT BS 540 LBL 2 WL 208 (MARKED)<[01] REMOVED AND REPLACED CRACKED FLOOR SUPPORT AT BS 540 BL0-LBL25 WL 208 PER SRM 51-40-02; DWG#143A0060.;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
